# SDR SWIA200312079

- Difficulty date: June 8, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 15,426 hours, 22,586 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Out Of Adjust
- Location: Nacelle Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SLACK NOTED IN MOVEMENT OF LEFT NACELLE FLAP.  REPLACED LEFT NACELLE FLAP ACTUATOR ROD END IAW EMB 120 MM 27-50-00.  OPS CHECK GOOD.
